Skip to Main Content

Representation Theory

Published by the American Mathematical Society, the Representation Theory (ERT) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4165

The 2020 MCQ for Representation Theory is 0.7.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Representations of metaplectic groups II: Hecke algebra correspondences
HTML articles powered by AMS MathViewer

by Wee Teck Gan and Gordan Savin PDF
Represent. Theory 16 (2012), 513-539 Request permission

Abstract:

The metaplectic group is defined by its oscillator or Weil representation. Using the types of the Weil representations we define two Hecke algebras that govern two Bernstein’s components containing the even and the odd Weil representation, respectively.
References
  • A.-M. Aubert, Description de la correspondance de Howe en termes de classification de Kazhdan-Lusztig, Invent. Math. 103 (1991), no. 2, 379–415 (French). MR 1085113, DOI 10.1007/BF01239519
  • J. N. Bernstein, Le “centre” de Bernstein, Representations of reductive groups over a local field, Travaux en Cours, Hermann, Paris, 1984, pp. 1–32 (French). Edited by P. Deligne. MR 771671
  • Armand Borel, Admissible representations of a semi-simple group over a local field with vectors fixed under an Iwahori subgroup, Invent. Math. 35 (1976), 233–259. MR 444849, DOI 10.1007/BF01390139
  • Colin J. Bushnell and Philip C. Kutzko, Smooth representations of reductive $p$-adic groups: structure theory via types, Proc. London Math. Soc. (3) 77 (1998), no. 3, 582–634. MR 1643417, DOI 10.1112/S0024611598000574
  • W. T. Gan and A. Ichino, Formal degrees and local theta correspondences. Preprint.
  • W. T. Gan and G. Savin, Representations of metaplectic groups I: epsilon dichotomy and local Langlands correspondence. To appear in Comp. Math.
  • N. Iwahori and H. Matsumoto, On some Bruhat decomposition and the structure of the Hecke rings of ${\mathfrak {p}}$-adic Chevalley groups, Inst. Hautes Études Sci. Publ. Math. 25 (1965), 5–48. MR 185016, DOI 10.1007/BF02684396
  • David Kazhdan and George Lusztig, Proof of the Deligne-Langlands conjecture for Hecke algebras, Invent. Math. 87 (1987), no. 1, 153–215. MR 862716, DOI 10.1007/BF01389157
  • Stephen S. Kudla, On the local theta-correspondence, Invent. Math. 83 (1986), no. 2, 229–255. MR 818351, DOI 10.1007/BF01388961
  • S. Kudla, Notes on the local theta correspondence. Lecture Notes from the European School of Group Theory, available at http://www.math.toronto.edu/˜skudla/ssk.research.html
  • George Lusztig, Classification of unipotent representations of simple $p$-adic groups, Internat. Math. Res. Notices 11 (1995), 517–589. MR 1369407, DOI 10.1155/S1073792895000353
  • I. G. Macdonald, The Poincaré series of a Coxeter group, Math. Ann. 199 (1972), 161–174. MR 322069, DOI 10.1007/BF01431421
  • Hideya Matsumoto, Sur les sous-groupes arithmétiques des groupes semi-simples déployés, Ann. Sci. École Norm. Sup. (4) 2 (1969), 1–62 (French). MR 240214, DOI 10.24033/asens.1174
  • Calvin C. Moore, Group extensions of $p$-adic and adelic linear groups, Inst. Hautes Études Sci. Publ. Math. 35 (1968), 157–222. MR 244258
  • J. D. Rogawski, On modules over the Hecke algebra of a $p$-adic group, Invent. Math. 79 (1985), no. 3, 443–465. MR 782228, DOI 10.1007/BF01388516
  • Gordan Savin, On unramified representations of covering groups, J. Reine Angew. Math. 566 (2004), 111–134. MR 2039325, DOI 10.1515/crll.2004.001
  • Robert Steinberg, Lectures on Chevalley groups, Yale University, New Haven, Conn., 1968. Notes prepared by John Faulkner and Robert Wilson. MR 0466335
  • J. Tits, Reductive groups over local fields, Automorphic forms, representations and $L$-functions (Proc. Sympos. Pure Math., Oregon State Univ., Corvallis, Ore., 1977) Proc. Sympos. Pure Math., XXXIII, Amer. Math. Soc., Providence, R.I., 1979, pp. 29–69. MR 546588
  • André Weil, Sur certains groupes d’opérateurs unitaires, Acta Math. 111 (1964), 143–211 (French). MR 165033, DOI 10.1007/BF02391012
Similar Articles
  • Retrieve articles in Representation Theory of the American Mathematical Society with MSC (2010): 22E50, 11F27
  • Retrieve articles in all journals with MSC (2010): 22E50, 11F27
Additional Information
  • Wee Teck Gan
  • Affiliation: Department of Mathematics, University of California at San Diego, 9500 Gilman Drive, La Jolla, California 92093 — and — Department of Mathematics, National University of Singapore, 10 Lower Kent Ridge Road, Singapore 119076
  • MR Author ID: 621634
  • Email: wgan@math.ucsd.edu
  • Gordan Savin
  • Affiliation: Department of Mathematics, University of Utah, 155 South 1400 East, Salt Lake City, Utah 84112
  • MR Author ID: 250304
  • Email: savin@math.utah.edu
  • Received by editor(s): April 28, 2011
  • Received by editor(s) in revised form: May 9, 2012, and June 6, 2012
  • Published electronically: October 11, 2012
  • Additional Notes: The first author was partially supported by NSF grant DMS0801071
    The second author was partially supported by DMS 0852429
  • © Copyright 2012 American Mathematical Society
  • Journal: Represent. Theory 16 (2012), 513-539
  • MSC (2010): Primary 22E50; Secondary 11F27
  • DOI: https://doi.org/10.1090/S1088-4165-2012-00423-X
  • MathSciNet review: 2982417